# SDR GR4D2013F00166

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N480QS
- Make and model: Gulstm GIV
- Aircraft serial: 1380
- Aircraft time: 11,525 hours, 5,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 1159WM2005418
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 11,525 hours, 5,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP A TRACK UPPER ATTACH FITTING CORRODED BEYOND REPAIR.
